... been noticing an increased brittle and breakage in my hair. Has anyone else had this issue?
Oh I am so glad that I am not going crazy..I am having the same problem with tamoxifen. I have been on ths medication for about 4 years and off for 2 months now. my hair grows back brittle and constant breaking and falling out. I had my son cut if off like a boy for the 2nd time..what does your oncologist suggest? I just changed to a new doctor and she suggested a dermatologist. I don't know what to do..signed confused
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2009 • 1 answer
Posted 19 Nov 2009 • 2 answers
Posted 27 Mar 2015 • 1 answer
What medications can a woman take if she a radical hysterectomy but also had breast cancer 18 month?
Posted 2 Apr 2016 • 0 answers
Posted 15 Jul 2016 • 1 answer